# SDR 2005UALA00623

- Difficulty date: July 3, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 50,068 hours, 18,861 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 60243
- Condition: Torn
- Location: Door 2l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FEEDER MID CABIN BY L2 DOOR IS TORN.  REPLACED EEL STRIP.
